# SDR SWIA20250428213

- Difficulty date: February 13, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD AND AFT SIDES OF FS501FRAME BETWEEN STR 26L AND 27   (C-CHECK RO 04/26/2025)PERFORMED FALSE FLANGE REPAIR TO FS501.00 FRAME SECTOR BETWEEN STR26L AND STR27 REF REO 690-53-31-931 REV -- DATED: 2025-03-18. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD.
